Hypoellipticity of systems of pseudodifferential operators with double characteristics Hypoellipticity of systems of pseudodifferential operators with double characteristics

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 177
  • Download : 0
Publisher
Institute of Mathematics, University of Tsukuba
Issue Date
1989-06
Language
English
Citation

TSUKUBA JOURNAL OF MATHEMATICS, v.13, no.2, pp.443 - 451

ISSN
0387-4982
URI
http://hdl.handle.net/10203/64433
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0